RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1995, Volume 40, Issue 4  


A refinement of asymptotics in the Prokhorov–Donsker invariance principle for integral functionals
N. K. Bakirov
709
Equimeasurable sets and cylindrical measures
Yu. N. Vladimirskii
731
A matrix equation for resolvents of random matrices with independent blocks
V. L. Girko
741
Behavior of random measures under filtration change
V. A. Lebedev
754
Large deviations for solutions of stochastic equations
S. Ya. Makhno
764
Repetition of states of a random-number generator under multiple access
V. G. Mikhailov
786
On local times for functions and stochastic processes. I
F. S. Nasyrov
798
A functional limit theorem for random variables with strong residual dependence
O. V. Rusakov
813
Limit theorems for the critical Galton–Watson processes with migration
I. S. Badalbaev, T. D. Yakubov
833
Von Mises $\omega^2$-statistic and the bootstrap
A. Y. Lo, V. V. Sazonov
850
Non-linear filtering using random particles
P. Del Moral
859

Short Communications
Reversion of Chebyshev's inequality
D. R. Bagdasarov, E. I. Ostrovskii
873
Large deviations under power mixing
V. I. Bakhtin
878
Limit theorems for characteristics of a queueing system with batch processing
K. P. Belyaev, L. V. Nazarov
881
A refinement of the central limit theorem for sums of independent random indicators
A. Yu. Volkova
885
Limit theorems for the scheme of series for weakly dependent variables
A. G. Grin'
888
Retrospective detection of the change-point in some models of regression type
B. S. Darhovsky
898
On a type of stochastic differential equations with anticipation
A. A. Dorogovtsev
903
Convergence of random sequences with independent random indices. II
V. Yu. Korolev
907
Spectral properties of sample covariance matrices
V. I. Serdobol'skii
910
On conditions for convergence of sums of independent variables
A. G. Sholomitskii
919
Asymptotics of the $k$th record times
A. L. Yakymiv
925
A generalization of Е. Siebert's theorem on convergence of convolution semigroups and accompanying laws
W. Hazod
929
Optimal unbiased estimators in additive models with bounded errors are deterministic
L. Mattner, M. Reinders
934
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019